I am using minoxidil 5% for past 6 months and continuing. initially I saw good results. I saw new hairs growing. But for past 3 months, I see heavy hair loss. my health is normal. no stress or anything. no dandruff. but not sure what's the reason for high hair loss.
when I shampoo or apply minoxidil, I see lot of hairs on my fingers or towel.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Thanks for the query.
Male pattern baldness (MPB) is an increasing problem in today's society.
Hair care is a daily ritual shaped by age, gender, socioeconomic status and internal health. With increasing affordability people are more aware of the cosmetic appearance and hair fall forms a major part of the complaints. It is more difficult to manage if there is a family member with similar hair fall, it indicates genetics and we know that the person is destined to lose hair if not intervened and corrective measures are not taken.
The treatment typically consists of usage of oral medication (Finasteride) and topical lotion (Minoxidil in 5% strength). One needs to be patient with the treatment protocol as it takes months to see initial improvement. Minoxidil is recommended by US-FDA for indefinite usage. Certain dermatologists supplement biotin, hair serum and advice procedures like PRP therapy which may accelerate the rate of hair growth. PRP needs multiple sessions (4-6) roughly at 6 weeks intervals. PRP therapy is increasingly being accepted by dermatologists all over the world. Apart from active pharmaceutical medicines, a healthy diet and lifestyle is mandatory to achieve results.
Further information is in the following weblink
Your dermatologist will decide a treatment plan for you after a consultation.
One needs to be patient with the treatment protocol as it takes months to see initial improvement.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.